# SDR GLBA20100802G

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 27,472 hours, 29,044 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THAT THE EMERGENCY ESCAPE PATH LIGHTING AT SEATS 3A & 5A, (2 BULBS) IS INOP, PLACED ON DML NR 70905.  MX REPLACED BULBS AT SEAT 3A & 5A REF MM 33-50-02, OPS CHECKS GOOD, DML NR 70905 CLEARED, PLACARD REMOVED.
